# SDR RAIA201311260009

- Difficulty date: November 26, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 32,057 hours, 28,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AT FRAMES 22 & 23 CORRODED.   MAINTENANCE REPLACED CENTER OMEGA BEAM.
